# SDR R61A201708080595

- Difficulty date: July 30, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM IN AFT WET AREA FRAMES 86-89. REMOVED AND REPLACED THE BEAM.
